Kodai Mathematical Journal

Direct calculation of maximum likelihood estimator for the bivariate Poisson distribution

Kazutomo Kawamura

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 7, Number 2 (1984), 211-221.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036908

Digital Object Identifier
doi:10.2996/kmj/1138036908

Mathematical Reviews number (MathSciNet)
MR0744136

Zentralblatt MATH identifier
0564.62037

Subjects
Primary: 62F10: Point estimation
Secondary: 62H12: Estimation

Citation

Kawamura, Kazutomo. Direct calculation of maximum likelihood estimator for the bivariate Poisson distribution. Kodai Math. J. 7 (1984), no. 2, 211--221. doi:10.2996/kmj/1138036908. https://projecteuclid.org/euclid.kmj/1138036908.


Export citation

References

  • [1] KAWAMURA, K., The structure of bivariate Poisson distribution, Kdai Math. Sem. Rep., 25, No.2, (1973).
  • [2] POLAK, M., Poisson approximation for sums of independent bivariate Bernoulli vectors, Kodai Math. J., 5, No.3, (1982).
  • [3] JOHNSON, N. L. AND KOTZ S., Discrete distributions, Houghton Mifiin Co. (1969).
  • [4] HOLGATE, P., Estimation for the bivariate Poisson distribution, Biometrika, 51, (1964), 241-245.